# SDR FQAR20140804042

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- Aircraft time: 5,818 hours
- Engine: Lyc O360A1H6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Condition: Detached
- Location: Downlock Switch
- Part time: 128 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

THE RT MAIN GEAR DOWN-AND-LOCK LIGHT DID NOT ILLUMINATE.  THE IP ACTIONED RELEVANT CHECKLIST BUT IT FAILED TO RESOLVE THE ISSUE.  DIVERTED TO A TOWERED AIRPORT AND PERFORMED A FLYBY OF THE TOWER BEFORE PERFORMING AN UNEVENTFUL LANDING.  INSPECTION OF THE LANDING GEAR REVEALED THE RT MAIN DOWNLOCK SWITCH HAD ONE WIRE THAT DOES NOT APPEAR TO HAVE BEEN PROPERLY CRIMPED INTO THE SWITCH AND WAS HELD IN PLACE BY ONLY SILICONE.  THE SWITCH HAD BEEN INSTALLED TO REPLACE ANOTHER FAILED SWITCH- REF SDR FQAR20140402032. THE SWITCH UNDERWENT 305 LANDINGS SINCE INSTALL.
